Being a former Vet Tech I would love to answer your question. It does cause constipation. I good way to help your dog with the constipation is to give your dog a high fiber diet (High Fiber Dog Food.) 1/8 teaspoons of canned Pumpkin will help a small dog and A larger amount for bigger dog. Also making sure your dog is properly hydrated is also essential.You can also call your vet and ask for suggestions. Also if your dog is taking the Phenobarbital for seizures you can ask your vet about changing to Diazepam (Valium) if the constipation continues. I hope this helps. Happy Holidays to you and your dog!
- Phenobarbital Information for Consumers
- Phenobarbital Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenobarbital (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I give my dog Phenobarbital 1/2 gram tablets, this morning I accidently took one, how will it effect
Posted 30 Jan 2011 • 3 answers
Posted 30 Jun 2013 • 1 answer
Posted 14 Jul 2013 • 1 answer
Posted 31 Aug 2013 • 1 answer
Posted 29 Jan 2016 • 0 answers